# SDR AT0100194

- Difficulty date: May 16, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAINS SEAT TRACK AFT INBOARD AREA CORRODED.          CORRECTIVE ACTION:          REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR.   IAW DC9 53-01 FIGURE 1, 51-30-2, 51-10-4, 51-10-3.
